# SDR REXA201000016

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 20,665 hours, 18,028 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD2009-06-12 PAR H, G, I PER AMOC DATED MARCH 27 2009 AND PAAD27-052F.  PERFORMED FECU BPSU & CONTROL LEVER BITE CHECK IAW FIM 27-50-00, CHECKS GOOD, PERFORMED MAN TORQUE CK ON BPSU & RIG CHECK IAW AMM 27-51-10.
